Jump to content

inndem

Member Since 12 Oct 2012
Offline Last Active May 21 2013 06:02 AM

#3297073 Accutane Help

Posted by inndem on 23 October 2012 - 07:44 AM

If your multivitamin has vitamin a (most brands do), it can not only make your side effects more pronounced, but it can actually make Accutane more toxic. I'd also avoid eating carrots, sweet potatoes, pumpkin, liver, spinach, and broccoli as they have a lot of vitamin a.


#3297058 Accutane Help

Posted by inndem on 23 October 2012 - 06:45 AM

Exfoliating is a bad idea. Accutane messes with the way your skin heals. Aside from using a good moisturizer, you might want to get plenty of zinc and vitamin E. You can get lots of vitamin E by eating sunflower seeds or hazelnuts :) Supplementing your diet with taurine, vitamind d, and calcium isn't a bad idea, either. If weed is legal where you live, it might help with any skin related side effects, but it can also really dry out your eyes.